# SDR 96ZZZX3890

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7485Q
- Make and model: Cessna TU206F
- Aircraft serial: U20602220
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 6A07116002
- Condition: Cracked
- Location: Float
- Component: Wiplineinc, 4000
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK.  CRACK INSIDE OF HYDRAULIC CYLINDER.  REPLACED PART WITH NEW.  INSPECTED, FOUND CORROSION, POSSIBLY CAUSED BY GEAR INDICATOR LIGHT WIRES AND HYDRAULIC LINE BEING CLAMPED TO CYLINDER.  A RUBBER/PLASTIC PAD HAD BEEN GLUED TO CYLINDER TO PREVENT CONTACT SO CORROSION OCCURRED AT PERIPHERY OF PAD.
